EconPapers    
Economics at your fingertips  
 

Existence and Uniqueness of Periodic Solutions of Mixed Monotone Functional Differential Equations

Shugui Kang and Sui Sun Cheng

Abstract and Applied Analysis, 2009, vol. 2009, 1-13

Abstract:

This paper deals with the existence and uniqueness of periodic solutions for the first-order functional differential equation 𠑦 î…ž ( ð ‘¡ ) = − ð ‘Ž ( ð ‘¡ ) 𠑦 ( ð ‘¡ ) + ð ‘“ 1 ( ð ‘¡ , 𠑦 ( ð ‘¡ − ð œ ( ð ‘¡ ) ) ) + ð ‘“ 2 ( ð ‘¡ , 𠑦 ( ð ‘¡ − ð œ ( ð ‘¡ ) ) ) with periodic coefficients and delays. We choose the mixed monotone operator theory to approach our problem because such methods, besides providing the usual existence results, may also sometimes provide uniqueness as well as additional numerical schemes for the computation of solutions.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/162891.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/162891.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:162891

DOI: 10.1155/2009/162891

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:162891